MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION SARS-COV-2 IGG

ABBOTT IRELAND DIAGNOSTICS DIVISION SARS-COV-2 IGG
Model Number 06R8620
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a false negative sars-cov-2 igg results generated on the architect i2000sr processing module for a (b)(6) year old male patient.The following data was provided (reference range: less than 1.4 s/c = negative): (b)(6) initial result = 0.66 s/c (negative), repeat = 0.63 s/c (negative), repeat on another collection tube drawn at the same time = 0.61 s/c (negative).On (b)(6) 2020 thermofischer quant pcr test was positive for n1 and n2.No impact to patient management was reported.
 
Additional Manufacturer Narrative
It was discovered on june 26, 2020 that the initial emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 1415939-2020-00075 has been submitted for the correct manufacturing site and all further information will be documented under that mdr number.Refer to mdr 1415939-2020-00075.

Brand Name
SARS-COV-2 IGG
Common Device Name
COV-2 IGG
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key10152433
Report Number3008344661-2020-00045
Device Sequence Number2164427
Product Code QKO
UDI-Device Identifier00380740191832
UDI-Public00380740191832
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06R8620
Device Catalogue Number06R86-20
Device Lot Number16019M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR